IJPAM: Volume 98, No. 1 (2015)


Suphawat Asawasamrit$^1$, Aisuriya Sudprasert$^2$
$^1$Department of Mathematics
Faculty of Applied Science
King Mongkut's University of Technology North Bangkok
Bangkok, 10800, THAILAND
$^2$University of the Thai Chamber of Commerce

Abstract. In the present paper, we introduce the notion of $p$-semisimple in KK-algebras and investigate some related properties. We also give some necessary and sufficient conditions under which a branchwise commutative KK-algebra is also commutative.

Received: July 22, 2014

AMS Subject Classification: 06A35, 03G10, 06B99

Key Words and Phrases: $p$-semisimple, commutative, branchwise commutative, KK-algebra

Download paper from here.

DOI: 10.12732/ijpam.v98i1.3 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 98
Issue: 1
Pages: 23 - 32

Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).